# SDR SWIA202055311

- Difficulty date: December 6, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Corroded
- Location: Lt Elev Xmter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR POSITION TRANSMITTER HAS CORRODED HARDWARE.  C-CHECK RO 1/5/2021.  REPLACED ELEVATOR POSITION TRANSMITTER HARDWARE LT, PER CRJ 700 AMM 27-34-10-400-801-A01.  INSTALLED NEW 2 EA BOLTS, 3 EA WASHERS, 2 EA NUTS.  OPERATIONAL TEST GOOD.
